| Model Number |
IO-500 |
| Medical Device Problem Codes |
Failure to Charge (1085); Unexpected Shutdown (4019)
| Health Effect - Clinical Code |
Dyspnea (1816)
| Date of Event |
08/25/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient's device would shut off by itself after making a noise and that the car charger was not working.As a result, the patient experienced difficulty breathing and was hospitalized.No additional information is available at this time as multiple attempts to contact the patient were unsuccessful.
Additional Manufacturer Narrative
B3: date of event is estimated.The inogen team attempted to contact the patient for further information three times with no response.The unit came in for no power.The complaint was confirmed with the defective sensor block by water damage that was caused by unit shut down with error 128(b) and data log shows 02 in invalid.Motherboard j 21 and battery board pin damage can have a high impact on the unit (possibly dropped).The data log shows battery low errors; this means patient running unit on low battery.Unit works fine with a good battery.Housing scratch probably user rough cleaning and lower housing broken mount due to compressor vibration.